# SDR MALA110052

- Difficulty date: March 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 9,547 hours, 8,962 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Failed
- Location: Power Receptical
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW AND OPS REPORTED EXT POWER CORD WAS PULLED TIGHT AGAINST AC RECEPTACLE UPON JET BRIDGE MOVEMENT WITH POWER CORD ATTACHED. FOUND AIRCRAFT SUSTAINED STRUCTURAL DAMAGE BEHIND RECEPTACLE. REMOVED EXTERNAL AC POWER RECEPTACLE PER 200 AMM 24-41-03. COVERED AND SECURED EXT. AC WIRE TERMINALS PER REO 601R-53-11-2082. DEFERRED EXT  AC PER 200 MEL 24-41-3C. ENTERED INTO MM02, MXC NOTIFIED 990267 REO 601R-53-11-2082. SECURED EXT A/C DOOR CLOSED WITH SPEED TAPE. REPLACED EXTERNAL AC RECEPTACLE BACKING PLATE AND RECEPTACLE IAW SRM AND REO 601R-53-11-569. REMOVED FROM MM02 MXC NOTIFIED 22609.
